A 33-year-old male asked:
Disclaimer

what is the definition or description of: lovenox (enoxaparin) overdose?

1 doctor answer
Dr. Hushang Haghighat
Specializes in Pediatric Hematology and Oncology
Overdose: Symptoms of overdose of Enoxaparin is hemorrahage.
Answered on Jul 1, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 30-year-old member asked:
Dr. Kelty Baker
28 years experience Hematology
Lovenox (enoxaparin) overdose: Lovenox (enoxaparin) overdoses can be treated by holding the medication, giving an antidote called protamine, transfusing blood products as needed, an ... Read More
3
3 thanks
A 45-year-old member asked:
Dr. Shabbir Hossain
16 years experience Internal Medicine
Bleeding can kill: Lovenox (enoxaparin) is a blood thinner and when dosed appropriately (based on weight) is very safe and effective for its intended purposes. But anyti ... Read More
A 67-year-old male asked:
Dr. Boris Aronzon
24 years experience Anesthesiology
Legal: You need somebody to know all the details. Ask patient's doctor or seek legal consult.
A 64-year-old male asked:
Dr. David Earle
31 years experience General Surgery
Too complex: Dose of Lovenox (enoxaparin) depends on the reason for administering the drug, and is sometimes dosed based on weight.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month